Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 26, NWS Norman, OK

May 25, 2016Atoka County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 25, 2016, 12:56 AM CDT for Atoka County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2016, 12:56 AM CDT (05:56 UTC)
Expired
May 25, 2016, 7:00 AM CDT
In force
6 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Atoka County, OK

The radar

The Norman radar (KTLX), 151 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1931 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.3
Supercell composite
11.9

Open this sounding in Storm Lab

The text

As transmitted.

252 
WGUS54 KOUN 250556
FFWOUN
OKC005-250900-
/O.NEW.KOUN.FF.W.0026.160525T0556Z-160525T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1256 AM CDT WED MAY 25 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 400 AM CDT
    
* AT 1255 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN. ONE TO THREE INCHES OF RAIN HAVE FALLEN NEAR AND JUST 
  NORTHWEST OF ATOKA BETWEEN 11 PM AND 1255 AM.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ATOKA...STRINGTOWN...TUSHKA...LANE...DAISY...CHOCKIE...MCGEE CREEK LAKE...
  ATOKA RESERVOIR AND REDDEN.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE LIKELY IN
THE WARNED AREA...NEAR AND NORTH OF ATOKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3451 9572 3451 9578 3430 9578 3429 9631
      3442 9618 3442 9614 3445 9615 3448 9612
      3451 9611 3451 9609 3459 9609 3466 9588
      3459 9588 3459 9570

$$

MBS
2 follow-up statements
559 
WGUS74 KOUN 250701
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
201 AM CDT WED MAY 25 2016

OKC005-250900-
/O.CON.KOUN.FF.W.0026.000000T0000Z-160525T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATOKA OK-
201 AM CDT WED MAY 25 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
CENTRAL ATOKA COUNTY...

AT 159 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
NEARLY SIX INCHES OF RAIN HAVE FALLEN NEAR THE ATOKA AND COAL COUNTY
LINES...JUST WEST OF STRINGTOWN AND NEAR THE ATOKA RESERVOIR. DANGEROUS
FLASH FLOODING IS LIKELY...AND ADDITIONAL RAINFALL NEAR ONE TO TWO
INCHES IS EXPECTED OVER THE NEXT HOUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ATOKA...STRINGTOWN...TUSHKA...LANE...DAISY...CHOCKIE...MCGEE CREEK LAKE...
ATOKA RESERVOIR AND REDDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.  MOVE TO HIGHER GROUND.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3451 9572 3451 9578 3430 9578 3429 9631
      3442 9618 3442 9614 3445 9615 3448 9612
      3451 9611 3451 9609 3459 9609 3466 9588
      3459 9588 3459 9570

$$

03
084 
WGUS54 KOUN 250824
FFWOUN
OKC005-251200-
/O.EXT.KOUN.FF.W.0026.000000T0000Z-160525T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
324 AM CDT WED MAY 25 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 700 AM CDT

* AT 319 AM CDT...EMERGENCY MANAGEMENT REPORTED DANGEROUS FLASH FLOODING
  DUE TO THUNDERSTORMS OVER ATOKA COUNTY. OVER SEVEN INCHES OF RAIN HAVE
  FALLEN IN THE PAST THREE HOURS. ADDITIONAL RAINFALL NEAR ONE TO TWO
  INCHES REMAINS POSSIBLE OVER CENTRAL AND EASTERN ATOKA COUNTY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ATOKA...STRINGTOWN...TUSHKA...LANE...DAISY...CHOCKIE...MCGEE CREEK LAKE...
  ATOKA RESERVOIR AND REDDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3451 9572 3451 9578 3430 9578 3429 9631
      3442 9618 3442 9614 3445 9615 3448 9612
      3451 9611 3451 9609 3459 9609 3466 9588
      3459 9588 3459 9570

$$

03

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 12:20 AM CDT, 36 minutes earlier.

Area forecast discussion, May 25, 12:20 AM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1220 AM CDT WED MAY 25 2016

.DISCUSSION...
The 06Z aviation discussion follows....

&&

.AVIATION...
Scattered thunderstorms will continue to move east/northeast
across parts of eastern Oklahoma overnight. It is possible that
additional storms will affect KPNC from 06Z to maybe 09Z or so.
Ceilings overnight will be mainly in the MVFR category, then rise
during the day Wednesday. A few thunderstorms may develop during
the afternoon or evening, but probabilities at any given site will
be quite low.

CmS
&&

.PREV DISCUSSION... /issued 820 PM CDT TUE MAY 24 2016/

UPDATE...
Cap has been too strong for much of the fa this evening with the
potential for severe storms decreasing. Storms in Kansas are
expected to develop into an MCS moving east. However, some storms
could build south into northern parts of the fa tonight. Northern
Oklahoma will be the area with the highest chances for any
showers/storms tonight. Some isolated/scattered elevated
showers/storms may be possible elsewhere as the llj increases but
many locations will likely remain dry overnight. With no or at
best a low chance of rain in parts of southwest OK and western
north Texas overnight and no heavy rain, the Flash Flood Watch
has been canceled.

Made adjustments to the POPS/Wx grids to show current thoughts
with highest POPS in northern/north central Oklahoma. Made some
minor tweaks to other grids to show current trends. All updates
out soon.

PREV DISCUSSION... /issued 641 PM CDT TUE MAY 24 2016/

DISCUSSION...
aviation discussion for the 00z tafs is below.

aviation...
overall...think conditions will worsen to mvfr at most sites
07-16z...then improve to vfr. not sure on the exact timing and
locations of mvfr conditions. ifr conditions may occur at some
sites 07-16z...though confidence is too low to mention.

chances for tsra seem to have decreased...though tsra remain
possible at most sites for the next 24 hours. only kept vcts near
kwwr...kpnc...and kgag through 05z where confidence of occurrence
is moderate.

mbs

PREV DISCUSSION... /issued 242 PM CDT TUE MAY 24 2016/

DISCUSSION...
The primary focus of this discussion will be on strong to severe
thunderstorm chances this afternoon and evening.

Currently, 19z surface analysis reveals a weak outflow boundary from
the remnant convection that existed across southern Kansas earlier
this morning. This boundary has slowly pushed into northern
Oklahoma, becoming the focus for scattered thunderstorm development.
At the same time, a dryline continues to strengthen over the
Oklahoma and Texas Panhandles. Ahead of each of these boundaries, a
warm moist boundary layer remains in place; surface dew points are
well into the upper 60s and lower 70s. Additionally, low level
scattered to broken stratus remains in place across the region. The
24/19z sounding is currently coming in and still shows a modest
capping inversion over the region. However, it will continue to
weaken given moisture and heating taking place. In response to the
combination of the focus from the outflow and increased instability,
scattered thunderstorms will continue to fire in north central
Oklahoma. Expect this initial, early afternoon convection to persist
and remain focused in north central Oklahoma. Large damaging hail
will be the primary concern with this activity. However, given the
surface dew points in the low 70s, LCLs are obviously very low, and
although low level and deep layer shear isn't overly impressive, a
strong updraft could easily modify the environment around it and
result in intense rotational updrafts.

Late afternoon into the evening, copious amounts of instability
continue to reside across the region, ahead of the dryline and
outflow boundary. MLCAPE values from the SPC mesoanalysis are well
over 3000 J/Kg, which is probably fairly accurate given the 70 F
surface dewpoints and a quick glance at the not quite finished
24/19z sounding. As mentioned above, deep layer shear through the
mid to late afternoon isn't strong, but with the influence from the
approaching 500mb short wave feature across the Four Corners
(evident on WV), increasing mid-level winds will result in 0-6 Km
shear increasing across the region. Deep layer shear will range
anywhere from 35 to 45 kts ahead of the dryline, across western
Oklahoma. Model soundings from near the intersection of the dryline
and outflow boundary in northwestern Oklahoma reveal enhancement of
low level wind shear through the late afternoon hours, with values 20
to 30 kts, and 0-1 km SRH of 225 to 325 m2/s2. Storms that fire near
the intersection of these two boundaries and even farther south
along the dryline will easily produce strong rotating updrafts,
supportive of large damaging hail and the possibility of tornadoes.
The greatest concern will exist through from late afternoon through
sunset across northwestern Oklahoma. Across northern Oklahoma,
expect isolated to scattered thunderstorms to continue to fire along
the outflow into the evening. Although the tornado potential will be
lower for this activity, it's still possible given any localized
enhancement of low level shear and low lcls, tornado development
remains possible.

Evening and overnight, near or after sunset, with decent 500mb
westerly flow, expect storms to move much more efficiently eastward
than the previous days. Storms will gradually form into one or more
clusters or potentially a line through the mid to late evening. This
remaining convection as it pushes eastward will likely reach central
Oklahoma by 9 to 10 PM, still capable of producing large hail,
damaging winds, locally heavy rainfall, and a low chance of a few
tornadoes. After midnight, scattered thunderstorms will likely
linger across portions of central Oklahoma before finally pushing
eastward through the early morning hours.

Additionally, given the excessive rainfall across southwestern
Oklahoma and western north Texas and possibility of additional
rainfall tonight, although light in many places, will continue to
run with a Flood Watch through 25/12Z.

Active pattern continues through the end of the week. Wednesday
could be a down day, but some recovery over western and southern
Oklahoma may result in a low chance of isolated to scattered
thunderstorms, a few of which may pose a risk for hail to the size
of golf balls. Severe thunderstorm chances will be greatest on
Thursday as a strong dryline will push into western Oklahoma and
western north Texas, with ample shear and instability prevalent.
Strong rotating updrafts are expected, supportive of large damaging
hail, damaging wind gusts, locally heavy rainfall, and tornadoes.

Stay safe and keep up to date with the latest forecasts.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  71  84  65  79 /  10  40  40  50
Hobart OK         69  88  65  84 /  10  50  40  20
Wichita Falls TX  72  87  65  83 /  10  50  60  50
Gage OK           62  90  61  84 /   0  30  20  20
Ponca City OK     71  86  67  80 /  10  40  40  40
Durant OK         71  82  67  76 /  20  40  60  80

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

03/23/03
Hazardous weather outlook, May 24, 9:33 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
933 PM CDT TUE MAY 24 2016

OKZ004>048-050>052-TXZ083>090-260245-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
933 PM CDT TUE MAY 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK FOR SEVERE STORMS ACROSS PARTS OF OKLAHOMA...
MAINLY NORTHEAST OF A LINE FROM WOODWARD... TO WATONGA AND EL
RENO... TO PAULS VALLEY AND ARDMORE OKLAHOMA.

THE HIGHEST POTENTIAL WILL BE IN PARTS OF NORTH CENTRAL OKLAHOMA
WHERE A COMPLEX OF STORMS MOVING EAST ACROSS KANSAS COULD BUILD
SOUTH INTO THE AREA. IF THIS OCCURS... A FEW STRONG TO SEVERE
STORMS COULD BE POSSIBLE PRODUCING STRONG WIND GUSTS UP TO 65 MPH
AND HAIL UP TO THE SIZE OF GOLF BALLS. HEAVY RAIN THAT LEADS TO
LOCALIZED FLOODING WILL ALSO BE A CONCERN.

SCATTERED ELEVATED SHOWERS AND STORMS WILL ALSO CONTINUE TO
DEVELOP ACROSS PORTIONS OF CENTRAL... SOUTH CENTRAL... AND
SOUTHEAST OKLAHOMA. THE STRONGER STORMS COULD PRODUCE HAIL UP TO
THE SIZE OF PING PONG BALLS AND WIND GUSTS TO 60 MPH.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK. STRONG
TO SEVERE STORMS WILL BE POSSIBLE ACROSS AT LEAST PARTS OF THE
AREA EACH DAY. HOWEVER... THURSDAY AND FRIDAY HAVE THE GREATEST
POTENTIAL FOR WIDESPREAD SEVERE WEATHER.

.HEAVY RAIN...
HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL
ALSO REMAIN POSSIBLE THIS WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 24, 10:26 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1026 PM CDT TUE MAY 24 2016

OKZ008-013-020-250430-
NOBLE OK-PAYNE OK-KAY OK-
1026 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NOBLE...NORTH CENTRAL
PAYNE AND SOUTHEASTERN KAY COUNTIES UNTIL 1130 PM CDT...

AT 1025 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
LAKE MCMURTRY...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...PERRY...MORRISON...KAW CITY...RED ROCK...MARLAND...KILDARE...
LAKE MCMURTRY...SOUTHWESTERN KAW LAKE...SOONER LAKE AND MCCORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3677 9679 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9704 3668 9706 3660 9704
      3659 9706 3658 9700 3660 9691 3658 9689
      3655 9690 3651 9703 3633 9703 3633 9692
      3626 9692 3615 9713 3624 9732 3684 9706
TIME...MOT...LOC 0325Z 210DEG 33KT 3626 9718

MBS
Special weather statement, May 24, 10:50 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1050 PM CDT TUE MAY 24 2016

OKZ042-043-047-048-250430-
ATOKA OK-COAL OK-PONTOTOC OK-JOHNSTON OK-
1050 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ATOKA...SOUTHERN
COAL...SOUTHEASTERN PONTOTOC AND EASTERN JOHNSTON COUNTIES UNTIL 1130
PM CDT...

AT 1047 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
MILBURN...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
TISHOMINGO...COALGATE...WAPANUCKA...LEHIGH...MILBURN...BROMIDE...CLARITA...
COLEMAN...PONTOTOC...FILLMORE...OLNEY...CONNERVILLE...PHILLIPS AND JESSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3415 9644 3419 9671 3461 9662 3457 9615
TIME...MOT...LOC 0347Z 215DEG 25KT 3430 9657

MBS
Special weather statement, May 24, 11:06 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1106 PM CDT TUE MAY 24 2016

OKZ020-026-250500-
LINCOLN OK-PAYNE OK-
1106 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND EASTERN PAYNE
COUNTIES UNTIL MIDNIGHT CDT...

AT 1103 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTH OF CUSHING TO NEAR MEEKER...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
CUSHING...CHANDLER...STROUD...PRAGUE...YALE...MEEKER...DAVENPORT...TRYON...
RIPLEY...AGRA...SPARKS...WARWICK...KENDRICK...QUAY...AVERY AND PARKLAND.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 158 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3616 9682 3616 9662 3547 9663 3547 9713
      3624 9682
TIME...MOT...LOC 0403Z 254DEG 24KT 3604 9675 3552 9688

MBS
Local storm report, May 24, 11:45 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             1 NE STROUD             35.76N 96.65W
05/24/2016  E1.00 INCH       LINCOLN            OK   PUBLIC

            AT TOLL BOOTH ON TURNER TURNPIKE.

&&

EM
Local storm report, May 25, 12:36 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1236 AM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 AM     TSTM WND GST     COALGATE                34.53N 96.22W
05/25/2016  E58 MPH          COAL               OK   EMERGENCY MNGR

&&

MBS
Local storm report, May 25, 12:48 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1248 AM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     FLASH FLOOD      STROUD                  35.75N 96.66W
05/25/2016                   LINCOLN            OK   BROADCAST MEDIA

            BOTH MEDIA AND LAW ENFORCEMENT REPORTED FLASH FLOODING IN
            AND AROUND STROUD. TURNPIKE IS CLOSED DUE TO HIGH WATER
            AND A BAD VEHICLE ACCIDENT.

&&

RBARNES

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:05 PM CDTSpecial Weather StatementOUNOklahoma40 min
May 24, 9:11 PM CDTRiver Flood WarningOUNJefferson, Love58 hr
May 24, 9:14 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma46 min
May 24, 9:18 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie, Seminole42 min
May 24, 9:31 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Pottawatomie29 min
May 24, 9:44 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne61 min
May 24, 9:55 PM CDTSevere Thunderstorm WarningOUNHughes, Lincoln, Logan, Oklahoma, Payne, Pottawatomie and 1 more65 min
May 24, 10:26 PM CDTSpecial Weather StatementOUNNoble64 min
May 24, 10:41 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma, Payne3 hr
May 24, 10:50 PM CDTSpecial Weather StatementOUNJohnston40 min
May 24, 10:58 PM CDTFlash Flood WarningOUNLincoln, Payne6 hr
May 24, 11:06 PM CDTSpecial Weather StatementOUNLincoln54 min
May 24, 11:09 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston51 min
May 24, 11:39 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne51 min
May 24, 11:46 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Johnston3 hr
May 24, 11:56 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal49 min
May 25, 12:07 AM CDTFlash Flood WarningOUNAtoka, Coal, Johnston3 hr
May 25, 12:24 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal66 min
May 25, 12:26 AM CDTSevere Thunderstorm WarningOUNLincoln19 min
May 25, 1:07 AM CDTTornado WarningOUNAtoka, Coal38 min
May 25, 1:26 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal49 min
May 25, 1:40 AM CDTTornado WarningOUNAtoka20 min
May 25, 2:09 AM CDTSevere Thunderstorm WarningOUNAtoka51 min
May 25, 2:52 AM CDTSpecial Weather StatementOUNAtoka53 min
May 25, 4:22 AM CDTSpecial Weather StatementOUNKay23 min
May 25, 5:35 AM CDTAreal Flood AdvisoryOUNKay3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.